Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A characterization of semi-simple rings with the descending chain condition


Author: Oscar Goldman
Journal: Bull. Amer. Math. Soc. 52 (1946), 1021-1027
DOI: https://doi.org/10.1090/S0002-9904-1946-08703-0
Cited work: Bull. Amer. Math. Soc., Volume 48, Number 10 (1942), 752--758
This work is cited by: Bull. Amer. Math. Soc., Volume 52, Number 12 (1946), 1028--1032
This work is cited by: Bull. Amer. Math. Soc., Volume 53, Number 10 (1947), 956--956
MathSciNet review: 0019592
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08703-0